# SDR SIMA20180320004

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 30,716 hours, 27,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT 3A TO 6A INOP-C/A-ADJUSTED EMERG FLOOR LIGHT STRIPS IAW AMM 33-50-12. NO DEFECTS FOUND AT THIS TIME.
